For advanced search options you can also view this in the Forschungsinformationssystem of the TU Dresden.

Voigtländer, Janis
Asymptotic Improvement of Computations over Free Monads
Typ der Veröffentlichung
Konferenzbeitrag
Veröffentlicht in
Proceedings of the 9th International Conference on Mathematics of Program Construction - MPC'08; LNCS
Schlagwörter
-
Verlag
Springer
Verlagsort
Marseille, France
Jahrgang/Erscheinungsjahr
2008
Vermerk
keiner
Band/Vol.
5133
Seiten
388-403
Referiert
Nein
Open Access
Ja
Berichtsjahr
2008
Export
Stand: 18.06.2018 10:15 Uhr